# SDR SWAA1201183

- Difficulty date: January 29, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N699SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23826
- Aircraft time: 75,681 hours, 63,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6546592
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STATION 727C-767 RT Z-ANGLE HAS CORROSION ON UPPER AND LOWER SURFACE.  REMOVED AND REPLACED Z-ANGLE IAW SRM AND DWG AND AMM.
